# SDR SWAA2012101808614

- Difficulty date: October 2, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 29,452 hours, 20,305 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: 5911429
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ANGLE CRACKED AT BS 1200, STR 4R.  REMOVED AND REPLACED ANGLE IAW SRM.
